# SDR DALA2023041302957

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,904 hours, 9,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 DONT PASS TEST EMERGENCY POWER SUPPLY UNIT (EPSU) IN PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED FAULT CONFIRMATION AND PERFORMED FAULT INSULATION AND BITE TEST, BITE TEST SHOW EPSU 16WL AND 19WL AND PUSH TOTEST ON EPSU 16WL AND 19WL SHOW UNIT FAUL LIGHT ON AND REMOVED EMERGENCY POWER SUPPLY UNIT 16WL AND 19WL AND INSTALLED EMERGENCY EPSU 16WL AND 19WL ON SERVICEABLE CONDITION AND PERFORMED OPERATIONAL TEST, TEST IS GOOD AND NOT SHOW MESSAGE OF EPSU. (2716860)
